Answered by: Dr Nur Syuhada binti Zulkifli
I’m a woman,43. Having abdominal pain just above intestinal area for almost 2 months. Currently am taking gastric medication. Pain exists even after meals and medication. Pls advice. Tq
Hi, thank you for reaching out to us.
We understand your concern. For your information, there are few causes of abdominal pain. Based on your statement, here are some possible causes:
However, this is only our general impression on why you have such conditions. It also may be caused by another causes that is not mentioned above. We urge you to see a doctor so that full examination and investigation can be done to you so that you can get treated accordingly.
We suggests you to see a doctor as soon as possible because you had the problem for months and this condition requires attention.
Please seek medical attention immediately if you have these symptoms:
If you have any further question, do not hesitate to contact us at (DoctorOnCall) to speak directly with our doctors in private. Thank you.